# SDR SWAA104016

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 44,536 hours, 36,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654648198
- Part serial: 151
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING T/E FLAP NR 8 SPINDLE CORRODED ON LOWER SURFACE AT AFT BEARING SUPPORT.  REMOVED AND REPLACED NR 8 FLAP TRACK SPINDLE PER MM.
